Kazan Federal University Digital Repository

On sets of measurable operators convex and closed in topology of convergence in measure

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Bikchentaev Airat Midkhatovich
dc.date.accessioned 2018-12-27T08:15:28Z
dc.date.available 2018-12-27T08:15:28Z
dc.date.issued 2018
dc.identifier.citation Bikchentaev A.M. On sets of measurable operators convex and closed in topology of convergence in measure / A.M. Bikchentaev // Doklady Mathematics. - 2018. - V. 98. - No 3. - P. 545-548.
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/147505
dc.description.abstract We investigate some sets of measurable operators convex and closed in topology of convergence in measure.
dc.language.iso en
dc.relation.ispartofseries Doklady Mathematics
dc.rights открытый доступ
dc.subject Hilbert space
dc.subject von Neumann algebra
dc.subject normal trace
dc.subject measurable operator
dc.subject convex set
dc.subject extremal point and closed in topology of convergence in measure
dc.subject.other Математика
dc.title On sets of measurable operators convex and closed in topology of convergence in measure
dc.type Article
dc.contributor.org Институт математики и механики им.Н.И.Лобачевского
dc.description.pages
dc.relation.ispartofseries-issue 3
dc.relation.ispartofseries-volume 98
dc.pub-id 192960


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account